# SDR 96UAL900787

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Engine: Pwa PW4056
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 50G631
- Condition: Failed
- Location: Nr 2 Engine Gb
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FLAME-OUT.  *S/D*  ANGLE GEARBOX AB-1 BEARING FAILED.  ENGINE REPLACED.
